# SDR UALA2012120306926

- Difficulty date: November 29, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 80,308 hours, 23,335 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156604A
- Part serial: 668
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DET 2.  PRIOR TO DEPARTURE, FWD CARGO DET2 MSG DISPLAYED UNABLE TO CLEAR, FIRE TEST NO HELP.  PER MEL TEST VERIFIED OTHER DETECTOR OK.  REPLACED SMOKE DETECTOR 2 PER AMM, OPS CHECKED OK.  MESSAGE WENT AWAY.
